# SDR FDKA2009061000120

- Difficulty date: June 10, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 17,993 hours, 17,706 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY EXIT LOCATOR LIGHT OUT.  MX CLEANED GALLEY EMERGENCY LIGHT CONNECTOR PLUG.
